LUPUS UK
21,121 members16,744 posts

Solve the puzzle????

Ok, so is this a side effect of taking Plaquenil or Lupus? For the past few weeks when I wake in the morning and I go to get my first cup of morning Joe, my mouth burns in pain when I drink my first few drinks. It is honestly like my mouth is raw! It also seems like my tongue is well kinda dry and mouth is raw. Any ideas???? Also I still have a very low temp at an average of 96.1 degrees when it was normally 98 degrees. Just got thyroid checked even though I'm hypo and I'm right where I should be so it's not my thyroid. HELP!!!! 10 days till Christmas!!!!!!!

6 Replies
oldestnewest

i had similar issues as well as headaches and eye issues, stop taking them =, wait till your mouth heals, then try again, its the only way you will know. I took it for Rheumatoid Arthritis.

Reply

Hi Lucy

I often feel like my morning tea is too hot and burning my mouth and tongue. Even though I don't have any actual sores in my mouth. I'm on Hydroxychloroquine, weird isn't it?

A

Reply

This is a list of side effects of Plaquenil

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:

muscle weakness, twitching, or uncontrolled movement;

loss of balance or coordination;

blurred vision, light sensitivity, seeing halos around lights;

pale skin, easy bruising or bleeding;

confusion, unusual thoughts or behavior; or

seizure (convulsions).

Less serious side effects may include:

headache, ringing in your ears, spinning sensation;

nausea, vomiting, stomach pain;

loss of appetite, weight loss;

mood changes, feeling nervous or irritable;

skin rash or itching; or

hair loss.

Compare this to lupus whereby mouth ulcers are a common symptom. You can get medication to ease the pain in the mouth and also help with the healing - worth mentioning to your doctor/consultant Sending lupee ((((hugs))) xx

1 like
Reply

These are a list of side effects of Plaquenil

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:

muscle weakness, twitching, or uncontrolled movement;

loss of balance or coordination;

blurred vision, light sensitivity, seeing halos around lights;

pale skin, easy bruising or bleeding;

confusion, unusual thoughts or behavior; or

seizure (convulsions).

Less serious side effects may include:

headache, ringing in your ears, spinning sensation;

nausea, vomiting, stomach pain;

loss of appetite, weight loss;

mood changes, feeling nervous or irritable;

skin rash or itching; or

hair loss.

Compare this to lupus symptoms and mouth ulcers and tenderness in the mouth can be common - but see your doctor/consultant as there is medication that will ease the pain and assist the healing process - lupee ((((hugs)))

Reply

See your gp or at least speak to a health professional about it

Reply

Sounds like Burning Mouth Syndrome to me...try mint oil drops in water or chew mint gum

Reply

You may also like...